# SDR CALA0200418

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 26L CORRODED ON O/B SURFACE AT FS 1200. THE LONGERON WAS REMOVED AND REPLACED IAW ECRA 5310-04268.
